MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD PTFE POLYMER PLEDGETS; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE

DAVIS & GECK CARIBE LTD PTFE POLYMER PLEDGETS; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Model Number 88868679-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the survey performed which covers the last 12 months for the adverse event reaction using the suture, one mild acute inflammatory reaction was experienced.

Brand Name
PTFE POLYMER PLEDGETS
Common Device Name
PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 18750
DO  18750
MDR Report Key8895444
Report Number9612501-2019-01564
Device Sequence Number1617296
Product Code DXZ
UDI-Device Identifier10884521104631
UDI-Public10884521104631
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K953289
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number88868679-01
Device Catalogue Number88868679-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2019
Initial Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;